# SDR QMLA2013082513121

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 2,041 hours, 6,374 cycles
- Engine: Pwc PW207D
- Engine time: 2,041 hours, 4,944 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 429015100123
- Part serial: A1847
- Condition: Cracked
- Location: Main Rotor
- Part time: 111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 50 HR INSPECTION FOUND CRACK ON BLUE BLADE A-1847  ON L/E ABRASION STRIP 30.25" FROM TIP.
